Աստղաֆիզիկա =Астрофизика =Astrophysics

Двойные звезды в области открытого звездного скопления NGC 6913

Варданян, Р. А. (1998) Двойные звезды в области открытого звездного скопления NGC 6913. Աստղաֆիզիկա, 41 (4). pp. 577-584. ISSN 0571-1712

[img]
Preview
PDF
Download (1114Kb) | Preview
    Item Type: Article
    Additional Information: Double stars in the region of the NGC 6913 cluster.
    Uncontrolled Keywords: Vardanian R. A.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 11 Jul 2013 09:08
    Last Modified: 11 Jul 2013 09:08
    URI: http://astro.asj-oa.am/id/eprint/1197

    Actions (login required)

    View Item